# SDR DALA2017050803742

- Difficulty date: May 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB FROM STA 693 TO 750, MID CARGO COMPARTMENT.  REPLACED IAW SRM 53-60-02.
